Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Cousin problems


Author: Avner Friedman
Journal: Bull. Amer. Math. Soc. 71 (1965), 737-741
DOI: https://doi.org/10.1090/S0002-9904-1965-11367-2
MathSciNet review: 0206327
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Behenke and K. Stein, Analytische Funktionen mehrerer Veränderlichen zuvorgegeben Null- und Polstellenflächen, Jber. Deutsch. Math.-Verein. 47 (1937), 177-192.
  • 2. S. C. Cairns, Introductory topology, Ronald Press, New York, 1961. MR 119198
  • 3. L. Hörmander, Lectures on functions of several complex variables, Van Nostrand, 1965 (to appear).
  • 4. H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. 64 (1956), 514-522. MR 81952
  • 5. W. Rothstein, Die Fortsetzung vier-und höherdimensionaler analytischer Flächendes R, Math. Ann. 121 (1950), 340-355. MR 34853
  • 6. W. Rothstein, Über die Fortsetzung von Verteilungen meromorpher Ortsfunktionen in R, Math. Ann. 124 (1952), 303-308. MR 47788
  • 7. G. Scheja, Riemannsche Helbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345-360. MR 148941


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11367-2

American Mathematical Society